Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDTECH ROSA® BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDTECH ROSA® BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number
3.0.1
Health Effect - Clinical Code
Laceration(s) (1946)
Date of Event
09/26/2019
Type of Reportable Event
Malfunction
Event or Problem Description
During a procedure, upon verifying our registration, the pointer probe inadvertently caused a superficial laceration.The rosa was emergently disconnected.The surgeon feels there is no relationship of the occurrence to a previously released recall.
New Search
Submit an Adverse Event Report
Brand Name
ROSA® BRAIN
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer
(Section D)
MEDTECH
56 east bell drive
warsaw IN 46581
MDR Report Key
9494826
Report Number
9494826
Device Sequence Number
1942571
Product Code
HAW
UDI-Device Identifier
03760244031754
UDI-Public
(01)03760244031754
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
12/11/2019
Report Date
(Section F)
12/11/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
3.0.1
Device Catalogue Number
ROSAS00303
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
11/22/2019
Was the Report Sent to FDA?
Yes
Device Age
9 MO
Event Location
Hospital
Date Report to Manufacturer
12/19/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Date Report Sent to FDA
12/11/2019